# SDR AALA20000596

- Difficulty date: April 4, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101141
- Condition: Inoperative
- Location: Airstair
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING OVERNIGHT MAINTENANCE, AFT STAIR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED AFT STAIR EMERGENCY EXIT LIGHT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
